Show simple item record

dc.contributor.authorYang, Zhilin
dc.contributor.authorO'Regan, Donal
dc.date.accessioned2018-08-24T08:26:42Z
dc.date.available2018-08-24T08:26:42Z
dc.date.issued2005-11-01
dc.identifier.citationYang, Zhilin; O'Regan, Donal (2005). Positive solvability of systems of nonlinear hammerstein integral equations. Journal of Mathematical Analysis and Applications 311 (2), 600-614
dc.identifier.issn0022-247X
dc.identifier.urihttp://hdl.handle.net/10379/10001
dc.publisherElsevier BV
dc.relation.ispartofJournal of Mathematical Analysis and Applications
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 Ireland
dc.rights.urihttps://creativecommons.org/licenses/by-nc-nd/3.0/ie/
dc.subjectsystem of integral equations
dc.subjectpositive solution
dc.subjectfixed point
dc.subjectcone
dc.subjectboundary problem
dc.subjectconcave function
dc.titlePositive solvability of systems of nonlinear hammerstein integral equations
dc.typeArticle
dc.identifier.doi10.1016/j.jmaa.2005.03.084
dc.local.publishedsourcehttps://doi.org/10.1016/j.jmaa.2005.03.084
nui.item.downloads0


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivs 3.0 Ireland
Except where otherwise noted, this item's license is described as Attribution-NonCommercial-NoDerivs 3.0 Ireland